# SDR BB06065

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 67,683 hours, 13,107 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 211C223520
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1029, CLT-CUN: DURING FLIGHT, CREW RECEIVED EICAS MESSAGE -RUDDER RATIO- WITH ASSOCIATED WARNING LIGHT.  FLIGHT RETURNED TO CLT.  MAINTENANCE REPLACED PRESSURE SWITCH S27.  NO FURTHER FAULTS.
